# SDR HEEA0010778

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skidtube
- Part number: 412050015110
- Condition: Mis Drilled
- Location: Skid
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKID TUBE HOLES FOR STEP IN WRONG LOCATION.
